# SDR UALA2011020100544

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 67,041 hours, 25,090 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXTERNAL SLIDE EMERGENCY LIGHT INOP.  RELAMPED LT OVERWING EXTERNAL SLIDE EMERGENCY LIGHT AND OPS CHECK GOOD IAW MM.
